# SDR AALA20150608012

- Difficulty date: June 8, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 73,867 hours, 38,840 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 39271411
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB, TAIL COMPARTMENT HIGH TEMP INDICATION ILLUMINATED.  INSPECTED TAIL COMPARTMENT & FOUND LT PRESS REGULATING VLV LEAKING.  R & R VLV IAW AMM 21-31-01.  ACCOMPLISHED CARD 36-95-14 WITH NO LEAKS FOUND.  SYS CHECKED NORMAL.
